... tiredness? I'm taking naps everyday at lunch
Hi Gd1, From my decades-long experience with klonopin, and the experience of several friends, a reduction of klonopin should not make you more sleepy; the reduction is more likely to make you LESS sleepy since klonopin is a sedative. (Of course some people have the opposite reaction, called paradoxical reaction, and in general no two bodies are the same.) Have there been any other changes in your medication or other substances? And also, when did the tiredness start? Let us know, although you may end up having to ask your doctor anyhow.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2012 • 3 answers
Posted 24 Aug 2012 • 9 answers
Posted 17 Aug 2013 • 2 answers
Posted 16 May 2014 • 2 answers
Posted 18 Jan 2018 • 0 answers